# SDR 96UAL900485

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Vent Tube
- Part number: 69186128
- Condition: Broken
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CROSS-FEEDING ALL ENGINES FROM NUMBER 2 TANK NUMBER 3 FUEL QUANTITY DECREASED 700 LBS.  *S/D* FUEL VENT TUBE ELBOW CRACKED AT FLANGE.  REPLACED TUBE ELBOW, LEAKED CHECKED OKAY AND NO TRANSFER NOTED.
